My vet gave my dog benazepril and it looks just like the pill my husband takes as well. When did they start giving dogs human medicine
24 Apr 2010
Alot of people medicines can be given to dogs but it takes someone who knows what they are doing to adjust the dosage for their weight. Now this is not all medicines so always check with a professional before giving your pup anything, when in doubt you can always go to WEB VET as well. what kills me though is sometimes they will say we have 9 vets online waiting to answer your question, The then proceed to ask if you want a $5.00 answer, a $7.00 one or a $12.00 one. I can not beleive this. Money honey. If your vet gives you a people medicine you can even bring it to like your local CVS, the label will say for Fido (with your surname ) and the dosage directions just like any other script. Wach out though, because before you know it he will be getting the monthly newsletter and other mail like maybe coupons off on bones, dog food, that type of thing. Good luck. Fall Queen
26 Jan 2011
I used to work for a vet , Have done a lot of cat rescue. I rarely take my pets to the vet as I can usually treat them on my own . Some drugs, antibiotics , etc. are the same for animals as they are for humans . But NEVER assume.
You could kill your cat or dog. My boyfriends exact blood pressure med is often prescribed in treating animals.
- Benazepril Information for Consumers
- Benazepril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benazepril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benazepril/Hydrochlorothiazide - my wife takes benazepril/hctz and I noticed her eyes looled hollow?
... been mairred 43 years i know
bec. his reading is normal... is this dangerous? He keeps monitoring his BP and says he will start taking it again if his BP goes higher, but I think ...
She has started the monthly package of namenda a month ago along with her benazepril and have been feeling off. What could cause this feeling of ...